Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 61 - 71

Lagrangians For Equations of Painlevé Type by Means of The Jacobi Last Multiplier

Authors
G. D’ambrosi, M. C. Nucci
Dipartimento di Matematica e Informatica, Università di Perugia, 06123 Perugia, Italy, nucci@unipg.it
Received 28 June 2009, Accepted 21 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000327How to use a DOI?
Keywords
Ordinary differential equations, equations of Painlevé type, Lagrangians, Jacobi Last Multiplier
Abstract

We apply the method of Jacobi Last Multiplier to the fifty second-order ordinary differential equations of Painlevé type as given in Ince in order to obtain a Lagrangian and consequently solve the inverse problem of Calculus of Variations for those equations. The easiness and straightforwardness of Jacobi’s method is underlined.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
61 - 71
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000327How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - G. D’ambrosi
AU  - M. C. Nucci
PY  - 2021
DA  - 2021/01
TI  - Lagrangians For Equations of Painlevé Type by Means of The Jacobi Last Multiplier
JO  - Journal of Nonlinear Mathematical Physics
SP  - 61
EP  - 71
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000327
DO  - https://doi.org/10.1142/S1402925109000327
ID  - D’ambrosi2021
ER  -